# SDR AALA961447

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 10200074
- Condition: Defective
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2032 - AFTER TAKEOFF DFW DURING CLIMB-OUT AT FL 135, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  LIGHT EXTINGUISHED DURING DESCENT.  REPLACED LEFT TAIL COMPARTMENT TEMPERATURE SENSOR DUE TO SENSOR TRIPPING AT 150 DEGREES F.  ACCOMPLISHED GROUND ENGINE RUN AND SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
